# SDR AALA202112030127

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 1,730 hours, 357 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF AT 80-90 KNOTS FOR CONFIGURATION STABILIZER ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE. PERFORMED STABILIZER SYSTEM TEST PER AMM 27-41-00, AND TAKE OFF CONFIGURATION TEST PER AMM 31-51-00. OPERATIONS CHECKED OK.
